• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Zoloft

S

sashasonya

Well-known member
Joined
Jul 11, 2019
Messages
100
Location
Atlanta, GA
One more post from me today (I feel like I've been posting too much; sorry). I take 150 mg of Zoloft and think this may be too much. I also take lithium and Risperdal. I've been thinking my symptoms are due to the Risperdal or whatnot, but maybe it's because of the Zoloft? Does anyone have any opinions? Have you ever felt like your anti-depressant was too high?
 
A

Amathe77

Active member
Joined
Aug 11, 2019
Messages
32
Location
USA
I've definitely felt like they're too high sometimes. I've been on four anti-depressants at one time and had really bad effects from it. I would definitely discuss it with your doctor and if they won't hear you out, seek a second opinion from another doctor. You know your body better than anyone else, listen to it. If you feel it's too high and it's effecting you negatively, seek assistance with that issue.
 
Thread starter Similar threads Forum Replies Date
TheDarkPassenger Psychiatric Drugs/Medications 3
Similar threads
Zoloft
Top